MathSciNet Relay Station
MathSciNet bibliographic data
MR2854563 11F30 (11E45)
Jenkins, Paul; Rouse, Jeremy Bounds for coefficients of cusp forms and extremal lattices. Bull. Lond. Math. Soc. 43 (2011), no. 5, 927–938.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement